# SDR CALA2024052301569

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757324
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR INLET SURROUND STRUCTURE HAS CORROSION AT I/B FWD CORNE R,  O/B FWD EXTENDING 10" I/B AND AFT O/B,
